# SDR CALA0800950

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 41,936 hours, 12,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 69455559
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT NUMBER 1 CARGO DOOR SILL AREA APPROXIMATELY 12 INCHES FROM FORWARD END OF DOOR CUTOUT.  REMOVED AND REPLACED BRACKET MOUNT PART NUMBER 69-45555-9 PER SRM 51-40-02.
